On Infinitely Divisible One-Sided Distributions.

Carl-Gustav Esseen

Mathematica Scandinavica (1965)

  • Volume: 17, page 65-76
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Esseen, Carl-Gustav. "On Infinitely Divisible One-Sided Distributions.." Mathematica Scandinavica 17 (1965): 65-76. <http://eudml.org/doc/165925>.

author = {Esseen, Carl-Gustav},
journal = {Mathematica Scandinavica},
keywords = {probability theory},
pages = {65-76},
title = {On Infinitely Divisible One-Sided Distributions.},
url = {http://eudml.org/doc/165925},
volume = {17},
year = {1965},

AU - Esseen, Carl-Gustav
TI - On Infinitely Divisible One-Sided Distributions.
JO - Mathematica Scandinavica
PY - 1965
VL - 17
SP - 65
EP - 76
KW - probability theory
UR - http://eudml.org/doc/165925
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.